Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having brown discharge after periods on a monthly basis. Taking eltroxin. Due to hormonal imbalance?

Hi, I am currently drinking 150mg eltroxin a day and most of my symptoms that comes with thyroid problems have subcided, I am now having brown discharge 2 weeks after my period on a monthly basis. This is not accompanied by any pain or discomfort, or any bad odours. But I just wanted to find out if this is due to an hormonal imbalance? Or what could the cause be?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Commonest cause of vaginal discharge is fungal infection. Discharge due to fungal infection is usually associated with itching and foul smelling. The second common cause of vaginal discharge is hormonal changes and this discharge doesn't cause any itching or have bad odor. Most probably cause of your vaginal discharge is hormonal changes. Consult a gynaecologist who may be able to examine you to determine exact cause of your vaginal discharge and may put you on appropriate treatment
Hope this answers your question
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor